Advanced Pharma Recalls Nalbuphine Due to Latex Labeling Deficiency
Advanced Pharma Inc. is recalling all lots of Nalbuphine because the product labeling fails to disclose that it may contain synthetic or natural latex.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II, but the source text explicitly states the issue is a labeling deficiency regarding latex content without reporting any illnesses or injuries, fitting the criteria for a moderate severity voluntary precautionary recall or minor labeling error.
Plain-English summary
Advanced Pharma Inc. has initiated a recall of Nalbuphine in all strengths, dosage forms, and packaging. The recall is limited to prescription-only products distributed nationwide in the United States. The specific reason for the recall is a labeling deficiency where the product packaging may not properly disclose that it contains synthetic latex and/or natural latex.
This recall affects all lots of the product. The hazard is identified as a labeling issue regarding the presence of latex, which is a known allergen for some individuals. The source text does not report any specific illnesses, injuries, or deaths associated with this recall.
Consumers and healthcare providers should stop using the recalled Nalbuphine products and contact their healthcare provider or pharmacist for guidance on alternative treatments or further instructions. The recall is classified as Class II by the FDA, indicating that use of, or exposure to, the violative product may cause temporary or medically reversible adverse health consequences.
The recalled product
- Product
- Nalbuphine all strengths, all dosage forms and all packaging, Rx Only, Avella of Houston, Houston, TX 77054
- Manufacturer
- Advanced Pharma Inc.
- Category
- Drug — Prescription Medication
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (1)
- all lots
Distribution
Distributed nationwide across the United States.
Part of a larger recall action
This product is one of 60 recalled by Advanced Pharma Inc. under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 60 products in this recall →Related recalls
Same manufacturer · Advanced Pharma Inc.
See all →- HighAdvanced Pharma Recalls Sub-Potent Hydromorphone Injectable Solution
FDA (Drugs) · 2019-05-08
- SevereAdvanced Pharma Recalls Lidocaine Syringes Due to Sterility Concerns
FDA (Drugs) · 2019-03-27
- HighAdvanced Pharma Recalls Glycopyrrolate Syringes Due to Sterility Concerns
FDA (Drugs) · 2019-03-27
- SevereAdvanced Pharma Recalls Heparin Syringes Due to Sterility Concerns
FDA (Drugs) · 2019-03-27
- SevereAdvanced Pharma Recalls Phenylephrine HCl Injectable Solution Due to Sterility Concerns
FDA (Drugs) · 2019-03-27
Same hazard · latex allergen
See all →- ModerateHalyard Laparoscopy Comprehensive Pack II Recalled for Latex Content
FDA (Devices) · 2026-10-14
- ModerateAVID Medical Recalls Halyard Total Joint Kits Due to Latex Labeling Error
FDA (Devices) · 2026-09-02
- ModerateHalyard Total Joint Kits Recalled for Latex Labeling Deficiency
FDA (Devices) · 2026-09-02
- ModerateAVID Medical Recalls Halyard Total Joint Kits for Latex Labeling Deficiency
FDA (Devices) · 2026-09-02
- ModerateAVID Medical Recalls Halyard Total Joint Kits for Latex Labeling Deficiency
FDA (Devices) · 2026-09-02
Similar recalls
- ModerateAdvanced Pharma Recalls Oxytocin Injectable Solution Due to Superpotency
FDA (Drugs) · 2019-02-27
- LowAdvanced Pharma Recalls Oxytocin Injectable Solution Due to Superpotent Drug Concerns
FDA (Drugs) · 2019-02-27
- SevereAdvanced Pharma Recalls Lidocaine Syringes Due to Sterility Concerns
FDA (Drugs) · 2019-03-27
- SevereAdvanced Pharma Recalls Phenylephrine Syringes Due to Sterility Concerns
FDA (Drugs) · 2019-03-27
- CriticalPhenylephrine HCl Injectable Solution Recalled for Incorrect Concentration Labeling
FDA (Drugs) · 2019-01-02
- SevereAdvanced Pharma Recalls Phenylephrine Injectable Solution Due to Sterility Concerns
FDA (Drugs) · 2019-03-27